Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 160, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 5, 2017, 1:37 PM EST for 4 counties in Indiana. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2017, 1:37 PM EST (18:37 UTC)
- Expired
- Nov 5, 2017, 2:15 PM EST
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Montgomery County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 1:48 PM EST | TSTM WND DMG | 2 Sse Clarks Hill, IN | THREE ELECTRIC POLES HAVE BEEN BLOWN DOWN AT OR NEAR THE INTERSECTION OF EAST COUNTY LINE ROAD SOUTH AND SOUTH COUNTY ROAD 1000 EAST...NECESSITATING ROAD CLOSURE. TIME IS ESTIMATED BASED ON RADAR. |
| Nov 5, 1:51 PM EST | HAIL 0.88 | 4 Nw Clarks Hill, IN | ESTIMATED WIND OF 50 MPH. |
| Nov 5, 2:05 PM EST | TSTM WND DMG | 4 Wnw Kirklin, IN | UTILITY POLE BLOWN ALMOST ALL THE WAY OVER ONTO SOUTH COUNTY ROAD 400 EAST NEAR EAST STATE ROAD 38. TIME IS ROUGHLY BASED ON RADAR. |
| Nov 5, 2:21 PM EST | TSTM WND DMG | 2 N Kirklin, IN | ROOF DAMAGE AND PEA SIZE HAIL AT STATE ROAD 421 AND COUNTY ROAD 400 SOUTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:08 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.2
The text
As transmitted.
099
WUUS53 KIND 051837
SVRIND
INC011-023-107-157-051915-
/O.NEW.KIND.SV.W.0160.171105T1837Z-171105T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
137 PM EST SUN NOV 5 2017
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Tippecanoe County in west central Indiana...
Southern Clinton County in central Indiana...
Boone County in central Indiana...
Northern Montgomery County in west central Indiana...
* Until 215 PM EST.
* At 136 PM EST, a severe thunderstorm was located 11 miles north of
Crawfordsville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Frankfort, Crawfordsville, Lebanon, Whitestown, Shadeland,
Thorntown, Darlington, Kirklin, Linden, Colfax, Clarks Hill,
Advance, New Richmond, Wingate and Ulen.
This includes the following highways...
Interstate 65 between mile markers 129 and 165.
Interstate 74 between mile markers 24 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for central and
west central Indiana.
LAT...LON 4028 8624 3993 8633 4010 8709 4017 8709
4036 8696
TIME...MOT...LOC 1836Z 276DEG 43KT 4021 8695
HAIL...1.00IN
WIND...60MPH
$$
AW/JH3 follow-up statements
373
WWUS53 KIND 051854
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
154 PM EST SUN NOV 5 2017
INC011-023-107-157-051915-
/O.CON.KIND.SV.W.0160.000000T0000Z-171105T1915Z/
Tippecanoe IN-Clinton IN-Boone IN-Montgomery IN-
154 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EST
FOR SOUTHEASTERN TIPPECANOE...SOUTHERN CLINTON...BOONE AND
NORTHEASTERN MONTGOMERY COUNTIES...
At 153 PM EST, a severe thunderstorm was located 10 miles southwest
of Frankfort, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Frankfort, Crawfordsville, Lebanon, Whitestown, Thorntown,
Darlington, Kirklin, Colfax, Clarks Hill, Advance and Ulen.
This includes the following highways...
Interstate 65 between mile markers 129 and 165.
Interstate 74 between mile markers 32 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for central and
west central Indiana.
LAT...LON 4007 8696 4016 8691 4034 8682 4028 8624
3993 8633
TIME...MOT...LOC 1853Z 276DEG 43KT 4019 8667
HAIL...1.00IN
WIND...60MPH
$$
AW/JH028
WWUS53 KIND 051903
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
203 PM EST SUN NOV 5 2017
INC157-051912-
/O.CAN.KIND.SV.W.0160.000000T0000Z-171105T1915Z/
Tippecanoe IN-
203 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPECANOE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EST for central and
west central Indiana.
LAT...LON 4028 8624 3997 8632 4010 8682 4021 8674
4021 8670 4027 8670 4032 8665
TIME...MOT...LOC 1902Z 276DEG 43KT 4018 8652
$$
INC011-023-107-051915-
/O.CON.KIND.SV.W.0160.000000T0000Z-171105T1915Z/
Clinton IN-Boone IN-Montgomery IN-
203 PM EST SUN NOV 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EST
FOR SOUTHERN CLINTON...BOONE AND NORTHEASTERN MONTGOMERY COUNTIES...
At 202 PM EST, a severe thunderstorm was located 7 miles south of
Frankfort, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Frankfort, Lebanon, Whitestown, Thorntown, Darlington, Kirklin,
Colfax and Ulen.
This includes Interstate 65 between mile markers 135 and 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 700 PM EST for central and
west central Indiana.
LAT...LON 4028 8624 3997 8632 4010 8682 4021 8674
4021 8670 4027 8670 4032 8665
TIME...MOT...LOC 1902Z 276DEG 43KT 4018 8652
HAIL...1.00IN
WIND...60MPH
$$
AW/JH333
WWUS53 KIND 051912
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
212 PM EST SUN NOV 5 2017
INC011-023-107-051922-
/O.EXP.KIND.SV.W.0160.000000T0000Z-171105T1915Z/
Clinton IN-Boone IN-Montgomery IN-
212 PM EST SUN NOV 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON...BOONE AND
NORTHEASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 215 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
A tornado watch remains in effect until 700 PM EST for central and
west central Indiana.
LAT...LON 4028 8624 3997 8632 4010 8682 4021 8674
4021 8670 4027 8670 4032 8665
TIME...MOT...LOC 1912Z 276DEG 43KT 4017 8638
$$
AW/JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 12:27 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 5, 12:27 PM EST, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1227 PM EST Sun Nov 5 2017 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 311 AM EST Sun Nov 5 2017 Severe weather and heavy rainfall producing flooding will impact central Indiana this afternoon into tonight as a cold front and a series of low pressure systems track slowly through the area. Showers will remain a possibility over southern portions of central Indiana Monday night and Tuesday as a disturbance tracks through the Tennessee Valley. Beyond that point though...high pressure will expand into the Ohio Valley and Great Lakes with dry and cooler weather through the end of the week. Chances for showers will return Saturday as a system tracks into the region. && .NEAR TERM /Rest of Today and Tonight/... Issued at 942 AM EST Sun Nov 5 2017 Precipitable water values are over 200 percent of normal at both ILX and ILN. After collaborating with neighbors and getting the latest thoughts from the Ohio River Forecast Center, have expanded the Flash Flood Watch farther south. Delayed the start time in the southeast though, as the more persistent heavier rain shouldn't arrive until mid afternoon or later. Otherwise adjusted PoPs based on latest radar trends, but made no significant changes to overall PoPs today. Will continue to watch and adjust as necessary. Did the same with temperatures. May have to bump highs down a bit depending on timing of rain and how much warm air is advected north. Previous discussion did an excellent job of explaining severe threat so will not repeat here. Previous discussion follows... Issued at 311 AM EST Sun Nov 5 2017 Warm front progressing north through the forecast area early this morning with convection developing along it. Have not seen any lightning strikes to this point...but have seen brief heavy rainfall within the convective band as it streaks northeast. Temperatures have been steadily warming through the night as the warm front lifts north...with 08Z temps now firmly into the 60s and near 70 in the lower Wabash Valley and a noticeable increase in dewpoints. Active 24 hours forthcoming for central Indiana as the presence of the frontal boundary followed by several surface waves tracking along the boundary later today and tonight will bring a multifaceted severe weather and flooding event into the forecast area through predawn Monday. Model guidance continues to zero in on the details through tonight with the warm front currently tracking through northern portions of the forecast area set to eventually align from central Illinois into northeast Indiana by midday before a series of surface waves track along the boundary and begin to shift it back southeast as a cold front late today into tonight. This system is missing some of the key features historically common with bigger fall severe weather events...especially the presence of a deeper and singularly dominant low pressure. That being said...there are several pieces present that support the severe weather threat over the region through this evening before transitioning to a greater flooding threat. Low level forcing remains impressive as the day progresses... highlighted by a maximized jet peaking at 50-60kts by early evening from southern/central Indiana into Ohio. Forcing aloft present as well with speed shear in the mid levels and a dual jet structure diverging in the upper levels and presenting a diffluence signature over the area. At the surface...a nice moisture surge south of the warm front ongoing this morning and will continue through the day as dewpoints likely peak in the 64 to 67 degree range. While the NAM in particular is likely overdoing instability values later today somewhat...expected MLCAPEs in the 1000-1500 j/kg range remain climatologically impressive for early November by this afternoon. Strong support continues for all modes of severe weather being present later today...but can be more detailed on timing and extent of impacts as the convective scenario evolves. Model soundings continue to favor sharp lapse rates in the mid levels in excess of 7 C/km during the afternoon and early evening in the warm sector. This combined with wet bulb zero values at 9-10kft and a broad hail growth zone aloft support large hail likely serving as the primary threat initially as supercellular structures develop...especially across the western half of the forecast area. The presence of such a deep hail growth zone alone presents an argument for stronger cells to carry a potentially significant hail threat during the second half of the afternoon through about 23Z. It is during this time when the tornado threat will be maximized as well with BL shear and 0-3km SRH values well within the range to support rotating storms. Think two potential areas could see a brief tornado threat enhancement in the 18-23Z time period. The first will be near the slowly sagging frontal boundary over far northern portions of the forecast area. The front and the individual waves riding along it may serve to enhance backing flow in the low levels and overall SRH values through the lowest 1-3km. The second location will be across western portions of the forecast area where directional shear maximizes for a couple hours around sunset and aligns with the expected area of greatest instability. Any individual cells developing in this area could carry an enhanced tornado threat for a short period of time. With that being said...still feel a more substantial tornado threat over the forecast area is limited by the lack of more substantial backing flow in the lowest levels that a strong surface wave would bring. As we move into the evening...should see convection gradually transition into a linear mode with the potential for bowing structures. As is often the case with QLCSs...a brief spinner threat will linger with the linear convection through much of the evening as it moves southeast...but the main severe threat will shift to damaging wind gusts. Much of the severe weather potential should be over by 03-05Z with heavy rain and flooding eventually becoming the primary concern overnight as the frontal boundary becomes more parallel to the flow regime aloft. In addition...the low level jet will align immediately ahead of the slow moving front and continue to pump deep moisture into the area. Precip water values peak near record levels at this time of year around 1.5 inches as well. Considering the high potential for efficient rainfall...will be introducing a Flash Flood Watch for the northern half of the forecast area beginning at 17Z and continuing through the predawn hours Monday. Confidence highest over this area to see rainfall amounts of 2 to 3 inches by Monday morning with locally higher values most likely northeast of the Indy metro. Will leave it to later shifts today to determine if the watch would need to be expanded further south. So to summarize...scattered convection remains possible over primarily northern counties this morning. Severe storms become an increasing threat after 18Z and continuing through the evening. Large hail and tornadoes are greater threats through early evening with damaging winds becoming the primary threat during the evening and early overnight as convection becomes linear. Heavy rainfall and flooding will be a growing concern this evening into the overnight before storms gradually end from west to east late. Temps...despite thick cloud cover all day...expect highs to warm into the lower and mid 70s over much of the area. The passage of the cold front after midnight will ensure lows dropping into the 40s over much of the region by daybreak Monday. && .SHORT TERM /Monday through Tuesday Night/... Issued at 311 AM EST Sun Nov 5 2017 The short term period will be relatively tame when compared to today and tonight as high pressure expanding southeast from the northern Plains slowly and steadily becomes the dominant feature over the region. Forecast challenges focus on precip chances late Monday into Tuesday as a surface wave tracks along the frontal boundary to our south. Any remnant showers over extreme eastern counties Monday morning will depart by midday as the front continues to move away. The arrival of high pressure and progressively drier air from the north should enable some clearing on Monday...but the front will eventually stall across the Tennessee Valley Monday night. A surface wave tracking along it will likely spread showers back into southern portions of the forecast area Monday night before drying out again Tuesday morning. Presence of a trailing wave aloft moving through the area Tuesday afternoon and evening may generate a few additional light showers...but the overall trend will lean towards drier air and clearing skies by Tuesday night as the aforementioned high pressure expands into the area. Temps...much cooler air will advect into the region behind the cold front with highs in the 50s Monday and upper 40s/lower 50s Tuesday. Low level thermals and cold advection support largely undercutting guidance both days. Lows will drop to near freezing by Tuesday night as skies clear. && .LONG TERM /Wednesday through Saturday/... Issued at 225 AM EST Sun Nov 5 2017 Ensembles are in good agreement during this period, with a fairly zonal and progressive upper pattern. Ensembles suggest little in the way of a precipitation threat until next weekend, when a potential upper trough will move into the Midwest. Will go with a dry forecast through Friday, and chance PoPs for next Saturday. && .AVIATION (Discussion for the 051800Z TAF Issuance)... Issued at 1227 PM EST Sun Nov 5 2017 MVFR conditions expected, with occasional IFR conditions in convection. Waves of showers and thunderstorms will move across the sites through the first 6-12 hours of the TAF period. MVFR conditions can be expected, with IFR or worse conditions in the thunderstorms. Some severe storms with large hail and gusts over 50kt are possible. Outside of convection winds will gust to around 25kt this afternoon. After the convection exits, MVFR or perhaps high end IFR ceilings will continue overnight. Improvement is expected from the northwest during the morning Monday. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for INZ021-028>031- 035>049-051>057-060-061. Flash Flood Watch from 3 PM EST this afternoon through late tonight for INZ062>065-070>072. && SYNOPSIS...Ryan NEAR TERM...Ryan/50 SHORT TERM...Ryan LONG TERM....JAS AVIATION...50
Hazardous weather outlook, Nov 5, 4:16 AM EST, 9 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 416 AM EST Sun Nov 5 2017 INZ021-028>031-035>049-051>057-060>065-067>072-060930- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 416 AM EST Sun Nov 5 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Severe thunderstorms and heavy rainfall later today and tonight. Hazards: Damaging winds...large hail...a few tornadoes...heavy rainfall causing flooding and cloud to ground lightning. Timing: Best threat for severe weather from early afternoon through the evening. Best threat for heavy rainfall late afternoon through tonight. Discussion: The approach and passage of a cold front later today into tonight will bring the threat for severe thunderstorms and heavy rainfall to central Indiana. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Outlook: Scattered showers are possible late Monday into Tuesday...especially south of Interstate 70. Showers will be possible again on Saturday. Discussion: The passage of low pressure through the Tennessee Valley will bring scattered showers to south central Indiana Monday night and early Tuesday. Dry and cooler weather is then expected with high pressure through the rest of the work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Local storm report, Nov 5, 12:41 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL ELNORA 38.88N 87.08W
11/05/2017 E1.25 INCH DAVIESS IN PUBLIC
&&
BHHLocal storm report, Nov 5, 1:27 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
127 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG 2 N ELWOOD 40.30N 85.84W
11/05/2017 MADISON IN EMERGENCY MNGR
UTILITY POLES AND LINES DOWN ON STATE ROAD
13 BETWEEN 1300 N AND 1400 N, PRESUMABLY
DAMAGED BY THUNDERSTORM WINDS. TIME IS
APPROXIMATE.
&&
BHHLocal storm report, Nov 5, 1:34 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EST SUN NOV 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL 3 NW EATON 40.37N 85.40W
11/05/2017 E0.75 INCH DELAWARE IN TRAINED SPOTTER
LOCATED AT 1200 NORTH AND WALNUT STREET.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:20 AM EST | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 30 more | 25 hr |
| Nov 5, 12:40 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene | 35 min |
| Nov 5, 12:53 PM EST | Severe Thunderstorm Warning | IND | Delaware, Madison | 37 min |
| Nov 5, 1:04 PM EST | Tornado Warning | IND | Delaware, Madison | 26 min |
| Nov 5, 1:12 PM EST | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 33 min |
| Nov 5, 1:19 PM EST | Tornado Warning | IND | Brown, Greene, Lawrence, Monroe | 41 min |
| Nov 5, 1:31 PM EST | Severe Thunderstorm Warning | IND | Delaware | 14 min |
| Nov 5, 1:47 PM EST | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 28 min |
| Nov 5, 2:04 PM EST | Tornado Warning | IND | Jackson, Jennings | 41 min |
| Nov 5, 2:20 PM EST | Areal Flood Advisory | IND | Jackson | 115 min |
| Nov 5, 2:36 PM EST | Severe Thunderstorm Warning | IND | Jennings | 24 min |
| Nov 5, 3:03 PM EST | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 42 min |
| Nov 5, 3:16 PM EST | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 3 hr |
| Nov 5, 3:35 PM EST | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Madison, Tipton | 3 hr |
| Nov 5, 3:38 PM EST | Severe Thunderstorm Warning | IND | Randolph | 22 min |
| Nov 5, 4:05 PM EST | Areal Flood Advisory | IND | Delaware, Henry | 115 min |
| Nov 5, 4:12 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 48 min |
| Nov 5, 4:37 PM EST | Flash Flood Warning | IND | Delaware, Henry, Madison, Randolph | 3 hr |
| Nov 5, 4:50 PM EST | Flash Flood Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 3 hr |
| Nov 5, 5:06 PM EST | Areal Flood Advisory | IND | Rush, Shelby | 3 hr |
| Nov 5, 5:13 PM EST | Flash Flood Warning | IND | Boone, Hamilton | 3 hr |
| Nov 5, 5:20 PM EST | Areal Flood Advisory | IND | Morgan, Owen | 3 hr |
| Nov 5, 5:43 PM EST | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 47 min |
| Nov 5, 6:25 PM EST | Severe Thunderstorm Warning | IND | Rush, Shelby | 34 min |
| Nov 5, 6:30 PM EST | Areal Flood Advisory | IND | Hancock, Johnson | 2 hr |
| Nov 5, 6:37 PM EST | Severe Thunderstorm Warning | IND | Clay, Morgan, Owen, Putnam | 23 min |
| Nov 5, 6:57 PM EST | Tornado Warning | IND | Brown, Monroe | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.